Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 46, NWS Huntsville, AL

October 13, 2014Colbert County, Franklin County, Lauderdale County, Alabama

NWS Huntsville, AL issued this flash flood warning at Oct 13, 2014, 2:17 AM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 2:17 AM CDT (07:17 UTC)
Expired
Oct 13, 2014, 5:15 AM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WGUS54 KHUN 130717
FFWHUN
ALC033-059-077-131015-
/O.NEW.KHUN.FF.W.0046.141013T0717Z-141013T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
217 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLBERT COUNTY IN NORTHWESTERN ALABAMA...
  FRANKLIN COUNTY IN NORTHWESTERN ALABAMA...
  SOUTH CENTRAL LAUDERDALE COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 515 AM CDT
    
* AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LARGE AREA OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS ACROSS THE 
  WARNING AREA. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WILL 
  PERSIST ACROSS THE REGION RESULTING IN FLASH FLOODING. EMERGENCY 
  MANAGEMENT OFFICIALS IN COLBERT COUNTY HAVE ALREADY REPORTED 
  SIGNIFICANT FLASH FLOODING AND ROAD CLOSURES IN CHEROKEE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...
  RED BAY...PHIL CAMPBELL...KILLEN...CHEROKEE AND LITTLEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3487 8810 3486 8748 3431 8761 3432 8817

$$

70/DD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 12:09 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Oct 13, 12:09 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1209 AM CDT MON OCT 13 2014

.UPDATE...
FOR 06Z TAFS

&&

.DISCUSSION.../ISSUED 833 PM CDT SUN OCT 12 2014/
CLUSTERS OF CONVECTION, SOME OF WHICH HAVE BEEN SUPERCELLULAR,
CONTINUE TO REDEVELOP ALONG AND N OF A SFC WARM FRONT SITUATED NEAR
AND JUST NORTH OF THE I-20 CORRIDOR IN MS AND AL. A WEDGE FRONT WAS
PUSHING SWWD (NOTED ON FFC RADAR) INTO NWRN GA. THIS MAY EVEN GET
CLOSE TO DEKALB COUNTY. AS ONE CLUSTER CROSSES NERN AL AT THIS HOUR,
NEW DEVELOPMENT WAS ORIENTED IN A SSW- NNE DIRECTION IN WRN AL FROM
WNW OF TUSCALOOSA THRU HAYLEYVILLE AND MOULTON IN LAWRENCE COUNTY.
THESE WILL LIKELY TRACK NE INTO NC/NERN AL OVER THE NEXT FEW HOURS.
OTHER CLUSTERS OF STORMS ARE GATHERING IN THE ARKLAMISS REGION WITH
AN EXPECTED MOVEMENT TO THE NE AND WILL AFFECT NW AL AND SRN TN LATE
TONIGHT. THIS ACTIVITY WILL BE FEEDING OFF AN INCREASING LLJ ACROSS
THE LOWER MS VALLEY. OUR LLJ SPEEDS WILL INCREASE TO 25-30KT,
CERTAINLY ENOUGH TO KEEP PERSISTENT MOISTURE TRANSPORT. EFFECTIVE
BULK SHEAR VALUES OF 30-40KT SHOULD SUSTAIN ACTIVITY OVERNIGHT AS
WELL DESPITE LOSS OF HEATING, BUT THE OVERALL SEVERE WEATHER THREAT
REMAINS QUITE LOW. WE HAVE HAD WEAK-MODERATE MESOCYCLONES THAT WERE
PROBABLY AIDED BY AFTERNOON HEATING. OUR BIGGER CONCERN OVERNIGHT
WILL BE LOCALLY EXCESSIVE RAINFALL DUE TO TRAINING. THE PRIMARY AREA
OF CONCERN IS ACROSS OUR SRN/SERN COUNTIES WHICH RECEIVED HEAVY RAINS
ON SATURDAY NIGHT AND AGAIN TODAY. WILL BE RAISING THE POP IN THESE
AREA INTO THE CATEGORICAL RANGE.

AK

.AVIATION...
FOR 06Z TAFS... NMRS SHRA AND TSRA WILL AFFECT THE KMSL AND KHSV
VCNTY THRU AT LEAST 08Z. THIS TREND MAY NEED FURTHER AMDS THIS
MORNING. TEMPO FLIGHT RESTRICTIONS (IFR AT KMSL AND MVFR AT KHSV) DUE
TO LOWERED VSBY WITHIN TS. LOW CLOUDS MAY TEND TO DEVELOP BY 14Z IF
NOT SOONER IN MOIST SELY FLOW. THE CIGS SHOULD SCATTER AND LIFT INTO
THE VFR CATEGORY BY LATE MONDAY MORNING. ADDITIONAL SHRA AND TSRA MAY
DEVELOP MONDAY AFTERNOON AND EVENING, BUT PROB IS TOO LOW TO INCLUDE
IN THE PREVAILING FORECAST. SHRA AND TSRA WILL INCREASE IN COVERAGE
IN ADVANCE OF A STRONG COLD FRONT LATE MONDAY EVENING AND MONDAY
NIGHT, AND FUTURE FORECASTS WILL LIKELY REFLECT THIS TREND.

AK

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 12, 8:48 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
848 PM CDT SUN OCT 12 2014

ALZ001>010-016-TNZ076-096-097-131000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
848 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND TONIGHT AS
A WARM FRONT LIFTS NORTH ACROSS THE AREA. LOCALLY EXCESSIVE RAINFALL
AND HAIL ARE THE MAIN THREATS FROM THESE STORMS. FLASH FLOODING COULD
OCCUR IN A COUPLE OF LOCATIONS WHERE PERSISTENT DOWNPOURS OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN ON MONDAY...ESPECIALLY
DURING THE AFTERNOON HOURS. THESE STORMS WILL BE CAPABLE OF LARGE
HAIL.

THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE MONDAY NIGHT INTO
EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE
WEST. ONE OR MORE LINES OF THUNDERSTORMS WILL ARRIVE IN NORTHWEST
ALABAMA AFTER MIDNIGHT AND PROGRESS SLOWLY EAST THROUGH THE REST OF
NORTH ALABAMA AND SOUTHERN TENNESSEE BEFORE EXITING EARLY TUESDAY
AFTERNOON.

DAMAGING WINDS...BRIEF TORNADOES AND POSSIBLY LARGE HAIL WILL BE
POSSIBLE WITH THESE LINES OF THUNDERSTORMS. IN ADDITION...HEAVY
RAINFALL AMOUNTS OF OVER 2 INCHES IN A SHORT PERIOD WILL PRODUCE
EXCESSIVE RUNOFF AND POSSIBLE FLASH FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY FROM MIDNIGHT TUESDAY MORNING THROUGH EARLY TUESDAY
AFTERNOON.

In the hours before

Local storm report, Oct 12, 9:58 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
958 PM CDT SUN OCT 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     2 S TRINITY             34.58N 87.09W
10/12/2014                   MORGAN             AL   EMERGENCY MNGR

            THUNDERSTORM WINDS KNOCKED TREES DOWN ON SOUTH MOUNTAIN
            ROAD.

1245 PM     TSTM WND DMG     2 S TRINITY             34.58N 87.09W
10/12/2014                   MORGAN             AL   EMERGENCY MNGR

            THUNDERSTORM WINDS KNOCKED TREES DOWN ON GHOST HILL ROAD.

1245 PM     TSTM WND DMG     2 S TRINITY             34.58N 87.09W
10/12/2014                   MORGAN             AL   EMERGENCY MNGR

            THUNDERSTORM WINDS KNOCKED TREES DOWN ON SOUTH SENECA
            ROAD.

1245 PM     TSTM WND DMG     1 S TRINITY             34.59N 87.09W
10/12/2014                   MORGAN             AL   EMERGENCY MNGR

            THUNDERSTORM WINDS KNOCKED POWER LINES DOWN ONTO A HOME.

0100 PM     LIGHTNING        4 S DECATUR             34.55N 86.99W
10/12/2014                   MORGAN             AL   UTILITY COMPANY

            LIGHTNING CAUSED A CIRCUIT BREAKER TO LOCK OUT AT A POWER
            SUBSTATION IN SOUTHERN DECATUR. THE OUTAGE LASTED ABOUT
            90 MINUTES IN THE AREA OF SANDLIN ROAD SW, COURTNEY DRIVE
            SW AND CEDAR LAKE ROAD.

0124 PM     FLASH FLOOD      2 N HUNTSVILLE          34.75N 86.59W
10/12/2014                   MADISON            AL   BROADCAST MEDIA

            FLASH FLOODING CLOSED WASHINGTON STREET BETWEEN OAKWOOD
            AVENUE AND MAX LUTHER DRIVE NW.

0318 PM     HAIL             5 WNW ALBERTVILLE       34.29N 86.28W
10/12/2014  E0.50 INCH       MARSHALL           AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED AT HIGHWAY 205 NEAR ONEONTA
            ROAD.

0407 PM     HAIL             3 NNW ALBERTVILLE       34.30N 86.23W
10/12/2014  E1.00 INCH       MARSHALL           AL   TRAINED SPOTTER

            QUARTER SIZED HAIL AND A LARGE TREE DOWN NEAR THE
            INTERSECTION OF ROSE ROAD AND GOODWIN ROAD IN
            ALBERTVILLE.

0849 PM     HAIL             SSW IDER                34.70N 85.67W
10/12/2014  E1.00 INCH       DEKALB             AL   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF
            HIGHWAY 75 AND CR 117.

0905 PM     FLASH FLOOD      4 N CULLMAN             34.23N 86.85W
10/12/2014                   CULLMAN            AL   EMERGENCY MNGR

            FLASH FLOODING HAS REQUIRED CR 1339 TO BE BARRICADED NEAR
            LAKE GEORGE JUST NORTH OF CULLMAN.

&&

KULA
Special weather statement, Oct 12, 10:02 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1002 PM CDT SUN OCT 12 2014

ALZ001-130330-
LAUDERDALE AL-
1002 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE COUNTY UNTIL
1030 PM CDT...

AT 1001 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ST. FLORIAN...OR NEAR FLORENCE...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...KILLEN...LEXINGTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE
AND GREEN HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3500 8728 3483 8751 3483 8753 3482 8759
      3481 8759 3479 8764 3482 8770 3500 8760
TIME...MOT...LOC 0301Z 214DEG 29KT 3485 8760

JMS
Special weather statement, Oct 12, 11:02 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1102 PM CDT SUN OCT 12 2014

ALZ001-002-130430-
LAUDERDALE AL-COLBERT AL-
1102 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE AND EAST
CENTRAL COLBERT COUNTIES UNTIL 1130 PM CDT...

AT 1101 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ST. FLORIAN...OR NEAR FLORENCE...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...KILLEN...LEXINGTON...ST.
FLORIAN...UNDERWOOD-PETERSVILLE...NORTHWEST ALABAMA REGIONAL AIRPORT
AND GREEN HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3478 8774 3500 8761 3500 8736 3482 8751
      3474 8756 3474 8762 3475 8769
TIME...MOT...LOC 0401Z 216DEG 32KT 3484 8762

JMS
Special weather statement, Oct 13, 12:34 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1234 AM CDT MON OCT 13 2014

ALZ001>003-130615-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
1234 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAUDERDALE...WESTERN
COLBERT AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 115 AM CDT...

AT 1234 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9
MILES EAST OF TISHOMINGO STATE PARK...MOVING NORTH AT 35 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...BLOODY SPRINGS...MALONE...SRYGLEY CHURCH...PRIDE
LANDING...RED ROCK...MT HESTER...POGO...MAUD AND BARTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3490 8809 3481 8777 3450 8795 3456 8815
TIME...MOT...LOC 0534Z 199DEG 32KT 3461 8802

70/DD
Special weather statement, Oct 13, 1:20 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
120 AM CDT MON OCT 13 2014

ALZ001>003-130700-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
120 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAUDERDALE...COLBERT
AND FRANKLIN COUNTIES UNTIL 200 AM CDT...

AT 119 AM CDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED 9
MILES SOUTHWEST OF TUSCUMBIA. ALL STORMS WERE MOVING NORTH AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...RED
BAY...CHEROKEE...ST. FLORIAN...BELGREEN AND UNDERWOOD-PETERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3459 8814 3489 8810 3490 8811 3491 8811
      3491 8764 3431 8776 3432 8817
TIME...MOT...LOC 0619Z 189DEG 41KT 3465 8783

70/DD
Special weather statement, Oct 13, 2:04 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
204 AM CDT MON OCT 13 2014

TNZ096-130745-
LINCOLN TN-
204 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
245 AM CDT...

AT 203 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHEAST OF FAYETTEVILLE...AND
MOVING NORTH AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS CLUSTER
OF STORMS.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LINCOLN...HOWELL...KELSO...MIMOSA...FLINTVILLE...
SMITHLAND...MULBERRY...MOLINO AND SKINEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3524 8642 3524 8641 3523 8641 3523 8639
      3518 8637 3515 8637 3499 8641 3500 8663
      3525 8661
TIME...MOT...LOC 0703Z 189DEG 17KT 3506 8651

70/DD

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:15 PM CDTSpecial Weather StatementHUNDeKalb30 min
Oct 12, 7:50 PM CDTSpecial Weather StatementHUNDeKalb40 min
Oct 12, 8:33 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson27 min
Oct 12, 9:04 PM CDTFlash Flood WarningHUNCullman4 hr
Oct 12, 10:02 PM CDTSpecial Weather StatementHUNLauderdale28 min
Oct 12, 11:02 PM CDTSpecial Weather StatementHUNLauderdale28 min
Oct 13, 12:34 AM CDTSpecial Weather StatementHUNColbert41 min
Oct 13, 12:55 AM CDTAreal Flood WarningHUNCullman6 hr
Oct 13, 1:20 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale40 min
Oct 13, 3:54 AM CDTSpecial Weather StatementHUNFranklin36 min
Oct 13, 4:27 AM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more17 hr
Oct 13, 4:40 AM CDTFlash Flood WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more23 hr
Oct 13, 5:15 AM CDTAreal Flood WarningHUNColbert, Franklin, Lauderdale3 hr
Oct 13, 3:54 PM CDTSevere Thunderstorm WarningHUNCullman36 min
Oct 13, 4:24 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin36 min
Oct 13, 4:26 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan34 min
Oct 13, 4:36 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence24 min
Oct 13, 4:45 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison30 min
Oct 13, 4:46 PM CDTTornado WarningHUNFranklin33 min
Oct 13, 4:51 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale39 min
Oct 13, 4:54 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence, Limestone21 min
Oct 13, 4:56 PM CDTTornado WarningHUNColbert, Lauderdale34 min
Oct 13, 5:05 PM CDTTornado WarningHUNMadison15 min
Oct 13, 5:14 PM CDTSevere Thunderstorm WarningHUNMadison31 min
Oct 13, 5:23 PM CDTSpecial Weather StatementHUNLimestone, Madison22 min
Oct 13, 5:29 PM CDTSevere Thunderstorm WarningHUNJackson15 min
Oct 13, 5:52 PM CDTSpecial Weather StatementHUNColbert, Lauderdale38 min

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.